×

Meyer’s theorem on predictability. (English) Zbl 0284.60069


MSC:

60J40 Right processes
60J99 Markov processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Meyer, P. A., Decomposition of supermartingales: the uniqueness theorem, Illinois J. Math., 7, 1-17 (1963) · Zbl 0133.40401
[2] Meyer, P. A., Processus de Markov, Lecture Notes in Mathematics. Vol. 26 (1967), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0189.51403
[3] Blumenthal, R. M.; Getoor, R. K., Markov processes and potential theory (1968), New York: Academic Press, New York · Zbl 0169.49204
[4] Dellacherie, C., Capacités et processus stochastiques (1972), Berlin: Springer, Berlin · Zbl 0246.60032
[5] Meyer, P. A., Probabilités et potential (1966), Paris: Hermann, Paris · Zbl 0138.10402
[6] Getoor, R. K., Regularity of excessive functions II, Ann. Math. Statist., 42, 2057-2063 (1971) · Zbl 0273.60057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.